JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Further Results about the Normal Family of Meromorphic Functions and Shared Sets
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 52, Issue 1,  2012, pp.39-47
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2012.52.1.39
 Title & Authors
Further Results about the Normal Family of Meromorphic Functions and Shared Sets
Qi, Jianming; Zhang, Guowei; Zhou, Linlin;
  PDF(new window)
 Abstract
Let be a family of meromorphic functions in a domain D, and let , be two positive integers, and let , where , , , are distinct finite complex numbers. If for each , all zeros of have multiplicity at least , and share the set in , where is a differential polynomial of , then is normal in .
 Keywords
Meromorphic functions;Nevanlinna theory;Normal family;Share value;
 Language
English
 Cited by
 References
1.
W. Bergweiler and A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iber., 11(1995), 355-373.

2.
M. L. Fang and L. Zalcman, Normal families and shared values of meromorphic functions III, Comput. Methods Funct. Theory, 2(2002), 385-395.

3.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

4.
C. L. Lei, M. L. Fang and D. G. Yang, Normal of meromorphic functions and shared sets, Advance in Inequalities for Series., (2008), 155-162.

5.
X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat., 38(2000), 171- 182. crossref(new window)

6.
X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc., 32 (2000), 325-331. crossref(new window)

7.
W. Schwick, Sharing values and normality, Arch Math., 59(1992), 50-54. crossref(new window)

8.
Y. F. Wang and M. L. Fang, Picard values and normal families of meromorphic functions with zeros, Acta Math., Sinica, New Series, 14(1)(1998), 17-26. crossref(new window)

9.
L. Zalcman, Normal families new perspectives, Bull. Amer. Math. Soc., 35(1998), 215-230. crossref(new window)